# SDR CALA0200300

- Difficulty date: May 19, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 58,937 hours, 34,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Channel
- Part number: 9915527506
- Condition: Cracked
- Location: Sta 927 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR BEAM CHANNEL CRACKED AT MAIN FRAM ATTACH POINT AT STATION 927 RIGHT. INSTALLED NEW FLOOR BEAM CHANNEL PER SRM 51-30-00.
